# SDR DALA2024072207311

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON LH CUSP WEB STA 588 AT PAX CABIN. SUMMARY OF NRC 00798: LH CUSP WEB STA 588 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4, REPAIR 4. (LP #0454524)
